# SDR SWAA2021052669516

- Difficulty date: May 5, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 46,313 hours, 27,736 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOT#14 A-186 RH WING T/E WIGGLE PLATE CRACKED INBD OF #6 PYLON TRACK.   REMOVED AND REPLACED R/H WING T/E WIGGLE PLATE I/B OF PYLON P/N 115A2781-4 I/A/W SRM 51-40-02 AND AIPC 57-50-00-22A.
